# SDR DALA14030280926

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 67,038 hours, 50,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE COCKPIT, L1, AND R1 OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES AND THE LIGHTS CHECKED NORMAL.
